# SDR R61A20090110

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 14,565 hours, 10,601 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO DCA, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO DCA.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT, MX T/S PER EMB FIM AND COULDN'T DUPLICATE FAULTS.  MX CLEARED INHIBITS AND PERFORMED OPS CHECKS PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.
